# SDR USAA2010092892131

- Difficulty date: August 31, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 29,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112223201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON FITTING AT FORWARD SERVICE DOOR CUTOUT FORWARD LOWER CORNER AT FR16, S23R.  REPLACED FITTING AT FORWARD SERVICE DOOR CUTOUT FORWARD LOWER CORNER AT FR16, S23R IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53112109.
